| Model Number |
CL-883 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when stitching the skin to close the wound on an open procedure, the thread broke.The physician used another new same type of device to complete the operation.There was no patient injury.